# SDR WXOA02009

- Difficulty date: November 2, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5910244363
- Condition: Ruptured
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - TAIL COMPARTMENT HIGH TEMP ANNUNCIATOR INDICATION ILLUMINATED IN FLIGHT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED TAIL COMPARTMENT AND ASSOCIATED PRESSURIZATION DISTRIBUTION SYSTEM FOR CAUSE OF HIGH TEMP INDICATION.  MAINTENANCE DISCOVERED BLEED AIR LEAK FROM AN UNKNOWN SOURCE IN THE RIGHT AIR CONDITIONING SYSTEM.  MAINTENANCE DEFERRED THE RIGHT AIR CONDITIONING SYSTEM.  TAIL COMPARTMENT HIGH TEMP ANNUNCIATOR DOES NOT ILLUMINATE FOLLOWING DEFERRAL OF RIGHT AIR CONDITIONING SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  DURING SUBSEQUENT TROUBLESHOOTING OF DEFERRAL, MAINTENANCE FOUND RUPTURED BLEED AIR SUPPLY DUCT, IN THE RIGHT AIR CONDITIONING SYSTEM.  (M)
